# SDR DHL9880419C

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT PASSENGER DOOR FWD CORNER HAS A .625 INCH CRACK INSIDE CORNER.  CUT OUT CRACKED AREA, FABRICATED FILLER AND ANGLE REPAIR AND INSTALLED PER DER NR 18R53210228, .5 X 3.5.  N/R 1036
